# SDR SIMA20140228010

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 33,969 hours, 30,988 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S LANDED, INITIAL BRAKING 50% EFFECTIVENESS AT BEST, TRANSFERRED TO CAPTAIN AT 90 KTS, SAME ON CAPTAIN'S BRAKES 50% AT BEST.  USED REVERSE THRUST TO SLOW DOWN, EICAS CAUTIONS CAME ON BRAKE DEGRADED & THEN BRAKE OTBD INOPERATIVE AT APPROXIMATELY 30 KTS.  CAPTAIN FELT FULL BRAKING RE-ENGAGE.  BLED ALL FOUR BRAKES IAW AMM-32-40-00 & PERFORMED THE RUN OF BRAKE FIELD ANALYZER SOFTWARE ALL FOUR BRAKES ARE WORKING NORMAL IAW 32-41-00.
